HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/13416

Files in This Item:

File Description SizeFormat
0100702001.pdf195KbAdobe PDF
Download
Title: The rank of a submatrix of cointegration
Authors: Kurozumi, Eiji  
Issue Date: Apr-2005
Publisher: Cambridge University Press
Citation: Econometric theory
Volume: 21
Issue: 2
Start Page: 299
End Page: 325
DOI: 10.1017/S0266466605050188
Language: eng
Text Version: publisher
Rights: Copyright (C)2005, Cambridge University Press
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback